# SDR FDEA2020032310598

- Difficulty date: March 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,817 hours, 26,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  901     52-10  2997     21MAR20  CPH  OPEN  U  LOGPAGES:2810393  1L DOOR PARTIALLY OPENED WITH SLIDE ARMED, SLIDE  DID NOT DEPLOY.  MEL  21MAR20 00:00   CPH U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 24MAR20  "MEL 52-11-01-A: _____ (IDENTIFY L1 OR R1 DOOR OR  SLIDE) - _________ (IDENTIFY INOP OR MISSING).".  DOOR L1 DOOR ASSIST BOTTLE EMPTY/US.  SLIDE STILL ATTACHED TO DOOR.  C/7221236           UPDT 21MAR20 19:53   CDG                                                                 REMOVED AND REPLACED NO 1 PASSENGER DOOR EMERGENCY                                POWER RESERVOIR IAW AMM 52-11-30-4, UNABLE TO                                     REINSTALL SLIDE GIRT BAR BECAUSE AFT GIRT BAR LOCK                                IS MISSING, REF IPC 25-66-05-05, ITEM 30, PART                                    ORDERED, ITEM REMAINS IN MEL.                       FACT 21MAR20 23:44   CDG                                                                 FOUND REMOVED GIRT BAR LOCK IN COCKPIT AND                                        INSTALLED IT BUT GIRT BAR DOES NOT RETRACT LOCKS                                  WHEN DOOR OPENS, REMOVED AND REPLACED GIRT BAR IAW                                AMM 25-66-10-2-0, SYSTEM OK, A/C OK FOR SERVICE.                                  MEL CLEARED.
